# SDR SIMA1912

- Difficulty date: July 9, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N247AE
- Make and model: Saab 340B
- Aircraft serial: 340B247
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SYR - FLT 5068 - EMERGENCY LIGHT ABOVE ROW 11A INOPERATIVE, PUT ON MEL.  MAINTEANCE REMOVED AND REPLACED BULBS ABOVE SEAT 11A.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
